MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)

INTUITIVE SURGICAL, INC. ION; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 490105
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Catheter did not pass the continuity test.

Brand Name
ION
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key16484898
Report Number16484898
Device Sequence Number20248846
Product Code EOQ
UDI-Device Identifier00886874116258
UDI-Public00886874116258
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2023
Report Date (Section F) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number490105
Device Catalogue Number490105
Device Lot NumberS15221102-003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/24/2023